Farkas type theorems for generalized convexities

T. Illés, G. Kassay

Research output: Contribution to journalArticle

LanguageEnglish
Pages225-239
Number of pages15
JournalPure Mathematics and Applications
Volume5
Issue number2
Publication statusPublished - 1994

Keywords

  • Farkas type theorems
  • generalised convexities

Cite this

Illés, T. ; Kassay, G. / Farkas type theorems for generalized convexities. In: Pure Mathematics and Applications. 1994 ; Vol. 5, No. 2. pp. 225-239.
@article{43c97eff8861467c95b313abc05e8bc4,
title = "Farkas type theorems for generalized convexities",
keywords = "Farkas type theorems, generalised convexities",
author = "T. Ill{\'e}s and G. Kassay",
year = "1994",
language = "English",
volume = "5",
pages = "225--239",
journal = "Pure Mathematics and Applications",
issn = "1218-4586",
number = "2",

}

Illés, T & Kassay, G 1994, 'Farkas type theorems for generalized convexities' Pure Mathematics and Applications, vol. 5, no. 2, pp. 225-239.

Farkas type theorems for generalized convexities. / Illés, T.; Kassay, G.

In: Pure Mathematics and Applications, Vol. 5, No. 2, 1994, p. 225-239.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Farkas type theorems for generalized convexities

AU - Illés, T.

AU - Kassay, G.

PY - 1994

Y1 - 1994

KW - Farkas type theorems

KW - generalised convexities

M3 - Article

VL - 5

SP - 225

EP - 239

JO - Pure Mathematics and Applications

T2 - Pure Mathematics and Applications

JF - Pure Mathematics and Applications

SN - 1218-4586

IS - 2

ER -